# SDR FDEA202007091478

- Difficulty date: July 9, 2020
- Submitted: July 10, 2020
- Operation: Air carrier
- Aircraft: N140FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43541
- Aircraft time: 6,820 hours, 3,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Ceiling Panel
- Part number: 453T135722
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY CEILING PANEL CRACKED AND BROKEN AT CENTER OF CARGO DOOR. REPAIRED THE CEILING PANEL IAW AMM 25-52-10-8 AND  RESTORED FINISH IAW AMM 25-00-00-7.
